Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Regular cardinals in models of $ {\rm ZF}$


Author: Moti Gitik
Journal: Trans. Amer. Math. Soc. 290 (1985), 41-68
MSC: Primary 03E35; Secondary 03C62, 03E10
MathSciNet review: 787954
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the following

Theorem. Suppose $ M$ is a countable model of $ ZFC$ and $ \kappa $ is an almost huge cardinal in $ M$. Let $ A$ be a subset of $ \kappa $ consisting of nonlimit ordinals. Then there is a model $ {N_A}$ of $ ZF$ such that $ {\aleph _\alpha }$ is a regular cardinal in $ {N_A}$ iff $ \alpha \in A$ for every $ \alpha > 0$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03E35, 03C62, 03E10

Retrieve articles in all journals with MSC: 03E35, 03C62, 03E10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1985-0787954-5
PII: S 0002-9947(1985)0787954-5
Article copyright: © Copyright 1985 American Mathematical Society